U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

I feel like i've lost myself while being on zoloft (sertraline) but i can't stop taking it what should i do?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Zoloft (sertraline): Not sure what dose u r taking & whether your symptoms started after increasing the dose, but i recommend reviewing those possibilities with your prescribing doctor to see if lowering the dose might be an option.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 43-year-old member asked:

What happens if you stop taking Zoloft (sertraline) suddenly?

2 doctor answers10 doctors weighed in
Dr. Jeffrey Desarbo
Psychiatry 20 years experience
Serotonin Effects: Some people experience what is known as serotonin discontinuation syndrome which is like withdrawal. Symptoms include dizziness, sweating, nausea, agitation, anxiety & panic, restlessness, irritability, aggressiveness, worsening of mood, sadness, crying spells or mood lability, hyperactivity, depersonalization, decreased concentration, "brain zaps, " and memory/concentration difficulty.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 15, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.